MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET
Model Number BX-70071-D
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zyno medical has issued a scar (scar 2020-003) to the contract manufacturer regarding the complaint.Used samples returned from the customer couldn't be sent to the contract manufacturer due to the custom control in (b)(6).The samples will be tested by the service provider.Currently, zyno medical is waiting for the investigation results.
 
Event or Problem Description
On (b)(6) 2020, a distributor of zyno medical reported a complaint.A user facility representative contacted the distributor on (b)(6) 2020 stating that "an administration set model bx-70071-d lot 1709004 had a dirty spike." no patient was involved.No medication was used.The device operator was a nurse practitioner.The contract manufacturer of the affected device is podo xingda (tianjin) medical co.Ltd.
 
Additional Manufacturer Narrative
The service provider performed visual inspection of the defective administration set sample.The reported issue was confirmed.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2020-00007).
 
Additional Manufacturer Narrative
The contract manufacturer provided the updated investigation report on 09/03/2020.The contract manufacturer have the following inspections in their current procedure: 1.Inspection in the molding process.2.Inspection during the welding of spike air inlet membrane in the assembly process.3.Light inspection of the drip chamber assembly.The contract manufacturer notified their employees about the issue of the complaint and had refresher training of the procedure on 07/22/2020.
 
Event or Problem Description
This is the third mdr follow up for the initially filed mdr (3006575795-2020-00007).
 
Event or Problem Description
This is the second mdr follow up for the initially filed mdr.
 
Additional Manufacturer Narrative
The contract manufacturer provided the investigation report on (b)(6) 2020.The possible root cause has been identified as "the spike contacts the lubricant of the injection".Corrective actions taken by the contract manufacturer include: inspection in the molding process inspection during the welding of spike air inlet membrane in the assembly process light inspection of the drip chamber assembly.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick, ma
MDR Report Key10209695
Report Number3006575795-2020-00007
Device Sequence Number3270592
Product Code FPA
UDI-Device Identifier00814371020532
UDI-Public00814371020532
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2021
Device Model NumberBX-70071-D
Device Catalogue NumberBX-70071-D
Device Lot Number1709004
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2020
Supplement Date Received by Manufacturer07/10/2020
08/07/2020
09/03/2020
Initial Report FDA Received Date06/29/2020
Supplement Report FDA Received Date07/24/2020
08/28/2020
09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1